# SDR UPS08553444

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 210 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW RAN STAIRS INTO LEFT SIDE OF FUSELAGE APPROX BS 210, S 23.  DENT SIZE IS 6 INCHES LONG X .150 DEEP.  ASSIGNED TO DEFERRAL LIST D385769 ASSIGNED.  FERRY PERMIT 9079 ISSUED (FERRY TO SAT).   OPEN 3 CUTOUT BY 0.04" PER SRM 53-00-01-2R & MICROFINISH EDGE OF CUTOUTS.  FAB REPAIR DOUBLER PER EA 757-5310-01-A1524. FAB REPAIR FILLER 3 PER EA 757-5310-01-A1524. FAB REPAIR DOUBLER & REPAIR FILLER (3). TREATED & PRIMED ALL PARTS PER EA 757-5310-01-A1524. ACCOMPLISHED EA 757-5310-01-A1524 IAW EO B757-5330-30752.
